# SDR 98ZZZX1573

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203LF
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2015
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 1053170023
- Condition: Worn
- Location: T/R
- Part time: 219 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BEARING WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH 2 EACH NEW UNITS, CORRECTED PROBLEM.
